Alert archive / New York / Flash Flood Warnings in 2019
Flash Flood Warning 24, NWS New York, NY
NWS New York, NY issued this flash flood warning at Aug 7, 2019, 5:00 PM EDT for Richmond County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2019, 5:00 PM EDT (21:00 UTC)
- Expired
- Aug 7, 2019, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Richmond County, NY
The radar
The Philadelphia radar (KDIX), 73 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 5:40 PM EDT | FLASH FLOOD | Bay Terrace, NY | CAR STRANDED IN HIGH WATER NEAR AMBOY RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1372 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.0
The text
As transmitted.
733
WGUS51 KOKX 072100
FFWOKX
NYC085-080000-
/O.NEW.KOKX.FF.W.0024.190807T2100Z-190808T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
500 PM EDT Wed Aug 7 2019
The National Weather Service in Upton NY has issued a
* Flash Flood Warning for...
Richmond County in southeastern New York...
* Until 800 PM EDT.
* At 458 PM EDT, Doppler radar indicated thunderstorms, capable of
producing up to 3 inches of rain in a short period of time,
approaching Staten Island. Up to one inch of rain has already
fallen across portions of the area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Todt Hill, Huguenot, The Verrazano Narrows Bridge, Port Richmond,
Tottenville, Tompkinsville, Oakwood, Annadale, New Dorp, Heartland
Village, Greenridge and Grasmere.
LAT...LON 4050 7426 4051 7426 4052 7425 4055 7425
4056 7421 4064 7420 4065 7419 4064 7412
4065 7408 4066 7409 4066 7408 4060 7403
4052 7412 4052 7415 4050 7422
$$2 follow-up statements
477
WGUS71 KOKX 072222
FFSOKX
Flash Flood Statement
National Weather Service New York NY
622 PM EDT Wed Aug 7 2019
NYC085-080000-
/O.CON.KOKX.FF.W.0024.000000T0000Z-190808T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Richmond NY-
622 PM EDT Wed Aug 7 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
RICHMOND COUNTY...
At 618 PM EDT, Doppler radar indicated additional showers and
thunderstorms approaching Staten Island from the southwest. Around
three inches of rain have already fallen across southern portions of
the area. Continued and additional flash flooding can be expected
this evening, especially south of I-278.
Some locations that will experience flooding include...
Todt Hill, Huguenot, The Verrazano Narrows Bridge, Port Richmond,
Tottenville, Tompkinsville, Oakwood, Annadale, New Dorp, Heartland
Village, Greenridge and Grasmere.
LAT...LON 4050 7426 4051 7426 4052 7425 4055 7425
4056 7421 4064 7420 4065 7419 4064 7412
4065 7408 4066 7409 4066 7408 4060 7403
4052 7412 4052 7415 4050 7422
$$745
WGUS71 KOKX 072353
FFSOKX
Flash Flood Statement
National Weather Service New York NY
753 PM EDT Wed Aug 7 2019
NYC085-080003-
/O.EXP.KOKX.FF.W.0024.000000T0000Z-190808T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Richmond NY-
753 PM EDT Wed Aug 7 2019
...THE FLASH FLOOD WARNING FOR RICHMOND COUNTY WILL EXPIRE AT 800 PM
EDT...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4050 7426 4051 7426 4052 7425 4055 7425
4056 7421 4064 7420 4065 7419 4064 7412
4065 7408 4066 7409 4066 7408 4060 7403
4052 7412 4052 7415 4050 7422
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 3:44 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Aug 7, 3:44 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service New York NY
344 PM EDT Wed Aug 7 2019
.SYNOPSIS...
A prefrontal trough slowly moves across the forecast area
through tonight, and into early Thursday. A series of cold
fronts will then move across the region Thursday into Thursday
night. High pressure returns for Friday and the upcoming
weekend then offshore Monday. A frontal system may move across
Monday night into early Tuesday.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A severe thunderstorm watch is in effect for the entire region
until 01Z. Damaging wind gusts is the primary threat, and hail
is also possible, some of which may be large.
Thunderstorms have developed, which have quickly become strong
and severe, as a shortwave moves through the region. Mixed layer
CAPE has increased to 1300 to 2000 J/kg ans surface based
instability remains highs.
The severe threat continues until around 01Z, however,
thunderstorms will remain likely as the shortwave moves through
the eastern portion of the area.
There is a high risk for rip current development at ocean
beaches through this evening.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
Upper trough passes through Thu which may trigger a few
showers/tstms especially late in the day. Moisture appears to be
somewhat limited until then. Low chc pops appear to suffice at
this time. Temps on Thu are again expected to be near normal,
perhaps a few degrees warmer than today across eastern areas.
There is a moderate risk for rip current development at ocean
beaches on Thursday.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
High pressure builds in on Friday, although the flow aloft will
still be cyclonic. There's enough moisture for some diurnal cu,
however probably not enough for any shower activity. Surface
dewpoints will drop with deep mixing on a westerly flow, so it will
feel less humid. Continued following the warmer guidance regarding
high temperatures given the downsloping flow. Highs a few degrees
above normal.
The flow aloft remains cyclonic on Saturday as an upper low remains
over Quebec. Models are showing even less moisture through the
column versus Friday, so expecting another dry day. Highs fore this
time are closer to normal. The upper flow becomes flatter on Sunday
with surface high pressure still over the region, so the entire
weekend is shaping up to be rain-free.
For Monday, a cold front with limited moisture approaches, and the
timing of its passage still uncertain due to model disagreement.
Will go with the thinking that it passes through sometime Monday or
Monday night with just low chances of showers/storms. Highs Monday a
few degrees above normal.
High pressure builds back in for Tuesday with the probability of dry
weather, although there is some uncertainty regarding how quickly
the cold front to the south makes its way back here as a warm front
as a wave of low pressure forms along the frontal boundary. Will go
with low chances of showers during Tuesday night heading into
Wednesday.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
A cold front approaches from the west today and slowly moves
across the terminals tonight and Thursday.
Showers and thunderstorms will continue to impact many of the
terminals through 00-02Z. Right now, the NYC terminals and
points west are impacted. These storms are expected to shift
east later this evening. Most of the showers and storms will
begin to dissipate after 02z. Some additional storms will be
possible into Thursday, however the chances are too low to
include in the TAFs at this time.
Winds for NYC terminals S 10-15 kt this afternoon into early
evening with some gusts 20-25 kt. Winds outside of NYC
terminals will be around 10 kt this afternoon into early this
evening and gust to near 20 kt. Winds lower tonight back to 5-10
kt out of S-SW direction. Winds will remain from the south-
southwest on Thursday with speeds 5-10kt.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component fcsts,
can be found at:
http:/www.weather.gov/zny/n90
KJFK TAF Comments: Amendments are likely for changing flight
categories and possibly shifting winds this evening.
KLGA TAF Comments: Amendments are likely for changing flight
categories and possibly shifting winds this evening.
KEWR TAF Comments: Amendments are likely for changing flight
categories and possibly shifting winds this evening.
KTEB TAF Comments: Amendments are likely for changing flight
categories and possibly shifting winds this evening.
KHPN TAF Comments: Amendments are likely for changing flight
categories and possibly shifting winds this evening.
KISP TAF Comments: Amendments are likely for changing flight
categories and possibly shifting winds this evening.
.OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...
.Thursday-Thursday night...Mainly VFR, but MVFR/IFR possible in
showers and thunderstorms.
.Friday-Sunday...VFR.
.Monday...Mainly VFR, chance MVFR in showers/thunderstorms.
&&
.MARINE...
A severe thunderstorm watch remains in effect for all the
forecast waters through 01Z. Strong gusty winds in excess of 35
kt is the primary threat, and small hail is also possible.
SCA remains in place on the ocean waters for brief gusts to 25
kt this aftn, but more so for 5-6 ft seas. Have delayed the
onset of the advsy to 16z since guidance is indicating SCA conds
aren't close until then. Seas are expected to subside by 12z
Thu. Otherwise, sct showers and tstms will impact the waters
mainly this aftn and evening.
Seas may approach 5 ft on the ocean during Thursday night into
Friday morning, but will more likely remain just below it. This
will depend more on how much swell can be generated. An offshore
flow of around 10 kt then prevails Friday through Sunday with
seas remaining below 5 ft. Winds become more SW on Monday with
high pressure offshore, but sub-SCA conditions prevail.
&&
.HYDROLOGY...
Showers and thunderstorms into tonight will be capable of
producing torrential rainfall at times. There is an isolated
flash flood threat across the entire forecast area, especially
those spots that are most flood prone such as nern NJ and urban
areas. However, since storms will be moving a bit faster than
yesterday and confidence is not high enough that there will be
training tstms, a flash flood watch has not been issued.
Basin average rainfall amounts of generally 1/2 to 1 inch are
expected with locally higher amounts.
No hydrologic impacts are anticipated Thursday through early next
week.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off
the air.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...High Rip Current Risk until 9 PM EDT this evening for NYZ075-
080-081-178-179.
NJ...None.
MARINE...Small Craft Advisory until 6 AM EDT Thursday for ANZ350-353-
355.
&&Hazardous weather outlook, Aug 7, 2:27 PM EDT, 2 hours 33 minutes before
Hazardous Weather Outlook National Weather Service New York NY 227 PM EDT Wed Aug 7 2019 CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-081000- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Northwestern Suffolk-Northeastern Suffolk- Northern Queens-Northern Nassau- 227 PM EDT Wed Aug 7 2019 ...SEVERE THUNDERSTORM WATCH 561 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NYZ075-080-081-178-179-081000- Kings (Brooklyn)-Southwestern Suffolk-Southeastern Suffolk- Southern Queens-Southern Nassau- 227 PM EDT Wed Aug 7 2019 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 561 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ330-335-338-340-345-350-353-355-081000- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 227 PM EDT Wed Aug 7 2019 ...SEVERE THUNDERSTORM WATCH 561 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Aug 7, 3:35 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service New York NY
335 PM EDT Wed Aug 7 2019
NYZ067-072015-
Orange-
335 PM EDT Wed Aug 7 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ORANGE COUNTY...
At 335 PM EDT, a strong thunderstorm was located near Middletown,
moving northeast at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Middletown, Walden, Goshen, Howells, Montgomery, Florida,
Cuddebackville, Otisville, Huguenot, Scotchtown, Mechanicstown,
Westtown, Maybrook, Slate Hill and Pine Bush.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4150 7458 4150 7448 4157 7442 4160 7435
4160 7433 4163 7426 4163 7425 4160 7425
4158 7413 4161 7413 4159 7406 4124 7442
4136 7469
TIME...MOT...LOC 1935Z 230DEG 26KT 4142 7449
DSLocal storm report, Aug 7, 3:40 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
340 PM EDT WED AUG 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM FLASH FLOOD LITTLE FALLS 40.88N 74.22W
08/07/2019 PASSAIC NJ RIVER GAGE
PECKMAN RIVER AT LITTLE FALLS REACHED MINOR FLOOD STAGE
&&
MMDSpecial weather statement, Aug 7, 3:46 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service New York NY
346 PM EDT Wed Aug 7 2019
CTZ005-NYZ067-068-070-072030-
Northern Fairfield-Putnam-Northern Westchester-Orange-
346 PM EDT Wed Aug 7 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL FAIRFIELD...
NORTHERN WESTCHESTER...EAST CENTRAL ORANGE AND PUTNAM COUNTIES...
At 346 PM EDT, a strong thunderstorm was located over Peekskill,
moving northeast at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Danbury, Peekskill, Mahopac, Lake Carmel, West Point, Sherman,
Brewster, Cold Spring, New Windsor, Ridgefield, Brookfield, New
Fairfield, Carmel, Yorktown Heights and Fahnestock State Park.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southern Connecticut...and southeastern New York.
LAT...LON 4151 7345 4149 7344 4150 7342 4147 7336
4117 7380 4124 7396 4126 7397 4129 7394
4132 7398 4128 7405 4136 7423 4150 7400
4146 7400 4144 7398 4149 7393 4153 7353
4155 7353
TIME...MOT...LOC 1946Z 230DEG 25KT 4132 7390
DSLocal storm report, Aug 7, 4:01 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
401 PM EDT WED AUG 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TSTM WND DMG SPRINGFIELD 40.70N 74.33W
08/07/2019 UNION NJ LAW ENFORCEMENT
MULTIPLE TREES AND WIRES DOWN IN SPRINGFIELD NJ.
&&
MMDSpecial weather statement, Aug 7, 4:20 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service New York NY
420 PM EDT Wed Aug 7 2019
NJZ108-NYZ074-072100-
Eastern Union-Richmond (Staten Is.)-
420 PM EDT Wed Aug 7 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN UNION AND RICHMOND
COUNTIES...
At 420 PM EDT, a strong thunderstorm was located near Perth Amboy,
moving northeast at 25 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Elizabeth, Linden, Todt Hill, Huguenot, The Verrazano Narrows Bridge,
Port Richmond, Tottenville, Tompkinsville, Oakwood, Annadale, Rahway,
New Dorp, Grasmere, Heartland Village and Greenridge.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northeastern New Jersey...and southeastern New York.
LAT...LON 4049 7428 4050 7426 4052 7425 4055 7425
4056 7421 4059 7421 4060 7422 4060 7426
4059 7429 4060 7429 4069 7422 4066 7415
4064 7416 4065 7411 4062 7404 4060 7403
4052 7413 4050 7421
TIME...MOT...LOC 2020Z 213DEG 15KT 4047 7425
DSLocal storm report, Aug 7, 4:29 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
429 PM EDT WED AUG 07 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM TORNADO SPRINGFIELD 40.70N 74.33W
08/07/2019 UNION NJ EMERGENCY MNGR
BRIEF TOUCHDOWN NEAR SPRINGFIELD AVE AND ROUTE 22 IN
SPRINGFIELD NJ. CONFIRMED BY EMERGENCY MANAGEMENT AND
MEDIA. RADAR ESTIMATED WINDS 70 MPH WITH A RATING OF
EF0.
&&
MMDThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 10:59 PM EDT | Areal Flood Advisory | OKX | Orange | 2 hr |
| Aug 7, 5:44 AM EDT | Areal Flood Advisory | OKX | Richmond | 91 min |
| Aug 7, 2:25 PM EDT | Special Marine Warning | OKX | 65 min | |
| Aug 7, 2:32 PM EDT | Severe Thunderstorm Warning | OKX | Richmond | 28 min |
| Aug 7, 3:04 PM EDT | Special Weather Statement | OKX | Rockland | 41 min |
| Aug 7, 3:35 PM EDT | Special Weather Statement | OKX | Orange | 40 min |
| Aug 7, 3:46 PM EDT | Special Weather Statement | OKX | Putnam | 44 min |
| Aug 7, 4:08 PM EDT | Special Marine Warning | OKX | 67 min | |
| Aug 7, 4:20 PM EDT | Special Weather Statement | OKX | Richmond | 40 min |
| Aug 7, 4:39 PM EDT | Areal Flood Advisory | OKX | Bronx, Kings, New York, Queens, Richmond | 3 hr |
| Aug 7, 5:05 PM EDT | Special Weather Statement | OKX | Kings, Richmond | 40 min |
| Aug 7, 5:22 PM EDT | Special Marine Warning | OKX | 53 min | |
| Aug 7, 5:26 PM EDT | Special Weather Statement | OKX | Bronx, Kings, New York, Queens | 49 min |
| Aug 7, 5:30 PM EDT | Special Weather Statement | OKX | Orange | 45 min |
| Aug 7, 6:05 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, Kings, Nassau, New York, Queens | 40 min |
| Aug 7, 6:11 PM EDT | Special Marine Warning | OKX | 64 min | |
| Aug 7, 6:27 PM EDT | Special Marine Warning | OKX | 63 min | |
| Aug 7, 7:09 PM EDT | Special Marine Warning | OKX | 66 min | |
| Aug 7, 7:38 PM EDT | Special Marine Warning | OKX | 67 min | |
| Aug 7, 7:41 PM EDT | Special Weather Statement | OKX | Suffolk | 49 min |
Nearby
Flash Flood Warnings in New York, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.